# SDR DALA2021081304670

- Difficulty date: August 12, 2021
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3304 DURING LIGHTNING STRIKE INSPECTION FOUND PIN HOLE PITTING IN SKIN FWD OF FRAME 1 STRINGER 26 APPROXIMATELY. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR FOR LIGHTNING STRIKE LOCATED BTW FRO TO FR1 AT 15.500 INCHES UP OF LOWER STRINGER L/H SIDE AS PER A330 SRM 53-11. (1909055)
